# SDR DXTA2022062764410

- Difficulty date: June 21, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N585QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0141
- Aircraft time: 4,073 hours, 2,675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: 741133226
- Part serial: NSN
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER / CREW DOORS: DOOR SUPPORT ARM .  TELESCOPING ARM ON AFT OF DOOR. // SIGNOFF// REMOVED BROKEN SUPPORT STRUT ASSY
P/N:7411332-26
INSTALLED CUSTOMER SUPPLIED NEW STRUT ASSY
P/N:7411332-26
WORK DONE IN REF TO CE-680A AMM 52-10-00. OPS CHECK SATISFACTORY
